# SDR KBMA111994

- Difficulty date: December 15, 2001
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350B
- Aircraft serial: 2347
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 1,359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT ADJUST FOR CALIBRATION.  REPLACED WITH SERVICEABLE CAUGE.
